Cerave Moisturiser Causing Breakout
I just started using cerave, I saw a lot of recommendations for it. I'm just using the general one not the am or pm. It may have caused me to breakout but could also be a number of other things.
i just started using it full amount straight away morning and night. So changing up that quick might have messed up my skin. I will give it a few weeks I think to see.
What experiences have people had with cerave?
Thanks for the reply, I will keep using the cerave and if it doesn't clear up I will go back to cetaphil. It just made my skin look so sweaty ha and shiny.
quote name="Control Panel" post="3484768" timestamp="1434559453"]I've broken out from neither the Cetaphil nor the CeraVe lotion. If one breaks you out, the other will probably also break you out because they both share potentially comedogenic ingredients.
As you've stated, it could've been a number of things. I advise to get completely clear. Once you've done that, add in the CeraVe and use it for about two weeks to see if it breaks you out. Good luck